# SDR 95ZZZX3218

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N727K
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622178
- Engine: Lyc TIO540AE2A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Baffle
- Part number: LW13383
- Condition: Damaged
- Location: Oil Sump
- Part time: 124 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ENGINE OIL CHANGE, A RIVET HEAD WAS FOUND IN THE OIL SUCTION SCREEN.  LYCOMING SB NR 489A PERTAINS TO THIS SUBJECT. RECEIVED APPROVAL FROM LYCOMING TO MODIFY A NEW OIL SUMP BAFFLE, THEN REMOVED AND REPLACED DAMAGED BAFFLE.  THE ENGINE WAS RETURNED TO SERVICE.
